Numerical methods and programming
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Num. Meth. Prog.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Num. Meth. Prog., 2017, Volume 18, Issue 3, Pages 247–266 (Mi vmp877)  

A nonlinear problem for a parabolic equation with an unknown coefficient at the time derivative and its applications in mathematical models of physico-chemical processes

N. L. Gol'dman

Lomonosov Moscow State University, Research Computing Center

Abstract: We consider conditions of unique solvability in a class of smooth functions for a nonlinear system with an unknown coefficient at the time derivative in a parabolic equation. To this end, the Rothe method is applied, which provides not only the proof of solvability but also the constructive solution of the considered system. A priori estimates in the grid-continuous Hölder spaces are established for the corresponding differential-difference nonlinear system that approximates the initial parabolic system by the Rothe method. Such estimates allow one to prove the existence of the smooth solution of this parabolic system and to obtain the error estimates for the Rothe method. This study is connected with the mathematical modelling of physico-chemical processes where the inner characteristics of materials are subjected to changes. As an example, the problem on the destruction of a heat-protective composite under the effect of high-temperature heating is discussed.

Keywords: parabolic equations, Hölder spaces, Rothe method, a priori estimates, unique solvability, mathematical model, thermodestruction, composite material.

Full text: PDF file (342 kB)
UDC: 517.958
Received: 21.06.2017

Citation: N. L. Gol'dman, “A nonlinear problem for a parabolic equation with an unknown coefficient at the time derivative and its applications in mathematical models of physico-chemical processes”, Num. Meth. Prog., 18:3 (2017), 247–266

Citation in format AMSBIB
\Bibitem{Gol17}
\by N.~L.~Gol'dman
\paper A nonlinear problem for a parabolic equation with an unknown coefficient at the time derivative and its applications in mathematical models of physico-chemical processes
\jour Num. Meth. Prog.
\yr 2017
\vol 18
\issue 3
\pages 247--266
\mathnet{http://mi.mathnet.ru/vmp877}


Linking options:
  • http://mi.mathnet.ru/eng/vmp877
  • http://mi.mathnet.ru/eng/vmp/v18/i3/p247

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Numerical methods and programming
    Number of views:
    This page:81
    Full text:32

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022